Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from heaviness in the ear and headache. Diagnosed with vertigo. History of losing eye sight after chemotherapy for stomach cancer. Tingling in legs. Why?

Dear Dr., My wife 64 years having right ear heaviness for a month. We talked to ENT doctor and there is no infection or puss like anything. Doctor prescribed vertigo medicine for balancing problem which she had 4 days ago, now it is gone. But heaviness just under right ear persist. She also has headache on right side. She has lost her right eye sight after chemo which she took for fNHL stomach cancer . Chemo finished long time ago in Feb. 2012. Also she has tingling in the leg and not going away. Any suggestions for these problems? Thanks. Due to tigling she has problem concentrating and walking.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
may be sinus or nerveloss after chemotherapy like eye
get xray pns done to see sinuses condition
get pta pure tone audiometery to find out nerve loss
after getting diagnosed you ca post fr further step
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor